# SDR T0DR200300002

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N122E
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0984
- Aircraft time: 5,953 hours, 4,985 cycles
- Engine: Alidsg TFE7313AR
- System (JASC): 2720 · Rudder Control System
- Part: Fairlead
- Part number: S3381
- Condition: Broken
- Location: Zone 100
- Part time: 5,953 hours, 4,985 cycles
- Component: Receptacle, Cessna, CB3
- Component part number: 626032179
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER JAMMED UPON ROTATION. (RUDDER SYS JAM) CHECKLIST.  ALL KNOWN SYSTEMS SUSPECTED OF HAVING BRG ON RUDDER SYS.   ALL OTHER FLIGHT CONTROL SYS OPERATED NORMALLY AND AC CONTROL WAS NEVER IN DOUBT. EMERG WAS DECLARED, 2 TOWER FLY-BYS WERE EXECUTED TO ALLOW TOWER TO VISUALLY INSPECT GEAR. AC WAS WITHIN LANDING WEIGHT, EMERG EQUIPMENT WAS IN PLACE, NORMAL LANDING WAS EXECUTED.  RUDDER CONTROL SYSTEM (UNJAMMED) ON TOUCHDOWN. NOSEWHEEL STERRING SYS OPERATED NORMALLY AND AC WAS TAXIED BACK TO HANGER.  A COMPLETE INSP OF RUDDER CONTROL SYS WAS ACCOMPLISHED. FOUND RUDDER GUSTLOCK ASSEMBLY CABLE FAIRLEAD BROKEN WITH VERY CONVINCING EVIDENCE VIA CABLE IMPRINT INTO PIECES THAT BROKEN FAIRLEAD JAMMED CABLE.
